EconPapers    
Economics at your fingertips  
 

Distributional study of finite-time ruin related problems for the classical risk model

Shuanming Li and Yi Lu

Applied Mathematics and Computation, 2017, vol. 315, issue C, 319-330

Abstract: In this paper, we study some finite-time ruin related problems for the classical risk model. We demonstrate that some techniques recently developed in [37] and [6] can be used to study the joint distribution of the time of ruin and the maximum surplus prior to ruin, the joint distribution of the time of ruin and the maximum severity of ruin, and the distribution of the two-sided first exit time. Especially, by solving a Seal’s type partial integro-differential equation we obtain an explicit (integral) expression for the finite-time Gerber–Shiu function, which is expressed in terms of the (infinite time) Gerber–Shiu function introduced in [12].

Keywords: Classical risk model; Maximum surplus prior to ruin; Maximum severity of ruin; Two-sided first exit time; Finite-time Gerber–Shiu function (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0096300317305155
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:315:y:2017:i:c:p:319-330

Access Statistics for this article

Applied Mathematics and Computation is currently edited by Theodore Simos

More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-20
Handle: RePEc:eee:apmaco:v:315:y:2017:i:c:p:319-330